# SDR QMLA2024061720064

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 5,307 hours, 16,513 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,307 hours, 11,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AND RETURN TO BASE FROM FLIGHT, CREW NOTIFIED PILOT THAT THEY SMELLED A ELECTRICAL BURNING AROUND THE BACK CABIN WALL. IT WAS DARK INSIDE THE CABIN SO VISUAL IDENTIFICATION WAS DIFFICULT. PILOT AND CREW INSPECTED THE AREA BUT COULD NOT IDENTIFY THE SOURCE OF THE VAPOR.
